# SDR USAASB01051

- Difficulty date: February 20, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- Engine: Pwa JT8D15
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 577957
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2639 - ON CLIMB-OUT FROM BWI, AT FL120, THE NR 2 ENG OVERHEAT LIGHT ILLUMINATED.  CREW REDUCED POWER ON NR 2 ENG TO IDLE AND LIGHT EXTINGUISHED.  CREW DECLARED AN EMERG AND RETURNED TO FIELD AT BWI.  FLT LANDED W/O FURTHER INCIDENT.  PRIOR TO LANDING.  CAPT BROUGHT BACK SOME POWER ON THE NR 2 ENG TO CONFIRM IT WAS USABLE AND THEN RETURNED THE ENG TO IDLE.  MX FOUND NR 2 ENG UPPER FUEL HEAT MANIFOLD DUCT BLOWN.  LOWERED ENG AND REMOVED AND REPLACED UPPER FUEL HEAT MANIFOLD DUCT.  REINSTALLED ENG.  ALSO, DUE TO HEAT DAMAGE, REMOVED AND REPLACED BOTH THROTTLE (P/N 20825-5) AND FUEL SHUTOFF (P/N 20800-5) TELEFLEX CABLES PER MM 76-11-81A AND THE ANTI-ICE (P/N 320115)AND FUEL HEAT (P/N 320115) VALVES.  RAN
